# SDR CALA2020012000212

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 32,389 hours, 10,973 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG TIRE HAS 2EA WHEEL TIE BOLTS LOOSE AND STICKING OUT. AFTER REMOVAL OF NR 3 MLG TIRE FOUND 3EA WHEEL TIE BOLTS SHEARED OFF. SEE LOG 4334297 FOR PDA EVENT.
